# SDR COMA0460361

- Difficulty date: June 9, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 9,015 hours, 7,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FS 718.00 BETWEEN STRINGERS 10-12 CRACKED.  REMOVED ACCESS PANEL 423CB FROM RIGHT HAND PYLON.  REMOVED HI-LOKS AND RIVETS FROM 718 FRAME IN AREA OF REPAIR.  CUT THE FRAME FLANGE AND FRAME DOUBLER BETWEEN STRINGERS 10 & 11.  COMPLIED WITH NDT CUTOUT IAW EO 53-027.  DRILLED DOUBLERS, INSTALLED RIVETS AND HI-LOKS IAW S/B 601R-53-055.  COMPLETED PARTS A AND C OF S/B 601R-53-055.  INSTALLED ACCESS PANEL 423CB IAW S/B 601R-53-055.
